# SDR ASAA0954291

- Difficulty date: January 20, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 5,996 hours, 1,792 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A29531
- Condition: Cracked
- Location: Ws 289
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED TE SEAL BRACKET AT WS 289 IS CRACKED FWD WEB AFT BRACKET. R&R LT WING FIXED TE SEAL BRACKET AT WS 289 PER SRM 51 40 02.
